Lp estimates for the wave equation with the inverse-square potential

Fabrice Planchon, John G. Stalker, A. Shadi Tahvildar-Zadeh

Research output: Contribution to journalArticlepeer-review

45 Scopus citations


We prove that Strichartz-type Lp estimates hold for solutions of the linear wave equation with the inverse square potential, under the additional assumption that the Cauchy data are spherically symmetric. The estimates are then applied to prove global well-posedness in the critical norm for a nonlinear wave equation.

Original languageEnglish (US)
Pages (from-to)427-442
Number of pages16
JournalDiscrete and Continuous Dynamical Systems
Issue number2
StatePublished - Mar 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


  • Conjugation operator
  • Inverse-square potential
  • Space-time estimates
  • Wave equation


Dive into the research topics of 'L<sup>p</sup> estimates for the wave equation with the inverse-square potential'. Together they form a unique fingerprint.

Cite this